1. Bobyk I.O., Ptashnyk B.Yo. Boundary-value problems for hyperbolic equations with constant coeffcients. Ukrainian Math. J. 1994, 46 (7), 869-877. doi:10.1007/BF01056663 (translation of Ukr. Mat. Zhurn. 1994, 46 (7), 795-802. (in Ukrainian))
  2. Borok V.M., Fardigola L.V. Nonlocal well-posed boundary-value problems in a layer. Math. Notes 1990, 48 (1), 635-639. doi:10.1007/BF01164259 (translation of Mat. Zametki 1990, 48 (1), 20-25. (in Russian))
  3. Dubinskii Yu.A. The Cauchy problem and pseudodifferential operators in the complex domain. Russ. Math. Surv. 1990, 45 (2), 95-128. doi:10.1070/RM1990v045n02ABEH002337 (translation of Uspekhi Mat. Nauk 1990, 45 (2), 115-142. (in Russian))
  4. Dubinskii Yu.A. The Cauchy problem in the complex domain. MPEI, Moscow, 1996. (in Russian)
  5. Horne R. Johnson. Matrix analysis. Mir, Moscow, 1989. (in Russian)
  6. Il'kiv V.S., Ptashnyk B.Yo. Representation and investigation of solutions of a nonlocal boundary-value problem a system of partial differential equations. Ukrainian Math. J. 1996. 48 (2), 207-219. doi:10.1007/BF02372046 (translation of Ukr. Mat. Zhurn. 1996, 48 (2), 184-194. (in Ukrainian))
  7. Il'kiv V.S., Strap N.I., Volianska I.I. Nonlocal boundary value problem for the differential equation with the operator $z\frac{\partial}{\partial z}$ in a layer. In: Proc. of the Ukrainian Conf. "Application of Mathematical Methods in Science and Engineering", Lutsk, Ukraine, November 25-26, 2011, Lutsk, 2011, 35-36.
  8. Il'kiv V.S., Strap N.I., Volianska I.I. Nonlocal boundary value problem for the differential equations with the operator coefficients in the complex domain. In: Proc. of the XIV Intern. Sci. Kravchuk Conf. Kyiv, Ukraine, April 19-21, 2012, Kyiv, 2012, 1, 200.
  9. Il'kiv V.S., Volianska I.I., Strap N.I. Nonlocal boundary value problem for the differential equation for the function of a complex spatial argument. In: Proc. of the Intern. Conf. "Differential equations and their applications", Uzhhorod, Ukraine, September 27-29, 2012, Uzhhorod, 2012, 37.
  10. Kalenyuk P.I., Nytrebych Z.M., Kohut I.V. Problem with nonlocal two-point condition in time variable for homogeneous partial differential equation of infinite order in spatial variables. Math. Methods Phys. Mech. Fields 2008, 51 (4), 17-26. (in Ukrainian)
  11. Matiychuk M.I. Parabolic and elliptic boundary value problems with singularities. Prut, Chernivtsi, 2003. (in Ukrainian)
  12. Ptashnyk B.Yo., Il'kiv V.S., Kmit' I.Ya., Polishchuk V.M. Nonlocal boundary value problems for partial differential equations. Naukova Dumka, Kyiv, 2002. (in Ukrainian)


  • There are currently no refbacks.

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.